On categorical equivalence of finite rings

Kaarli, Kalle, Košik, Oleg, Waldhauser, Tamás: On categorical equivalence of finite rings.
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 15 (8). Terjedelem: 12 p-Azonosító: 1650154. ISSN 0219-4988 (2016)

[img]
Preview
Text
2016_2.pdf - Accepted Version

Download (296kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF ALGEBRA AND ITS APPLICATIONS
Date: 2016
Volume: 15
Number: 8
Page Range: Terjedelem: 12 p-Azonosító: 1650154
ISSN: 0219-4988
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3176578
DOI id: https://doi.org/10.1142/S0219498816501541
Date Deposited: 2019. Nov. 08. 10:29
Last Modified: 2019. Nov. 08. 10:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17318
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year